# SDR DXTA2023051886460

- Difficulty date: May 17, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 15,811 hours, 12,200 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT / CABIN: IRRITATING CHEMICAL/OIL LIKE ODOR FROM WEMAC AIR OUTLETS JUST AFTER TAKEOFF AT HIGH ENGINE POWER SETTINGS SUCH AS T/O AND CLB POWER. APU IS DEFERRED. RETURNED TO FIELD.  COMPLIED WITH ENVIRONMENTAL CONTROL SYSTEM BLEED AND TRIM AIR DUCT BURN PROCEDURE PER TC-5XL-21·120902MR1 DATED 02/24/2020. ACCOMPUSHED HIGH POWER RUN AND RAN ANTI ICE AS REQUESTED. VERIFIED NO ODORS ARE COMING THRU THE AIR VENTS. WORK ACCOMPLISHED PER CE560XL M/M 21-50-00 AND 30-11-00,
